# SDR FDEA201006232122

- Difficulty date: June 23, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562366
- Condition: Damaged
- Location: Bs 620 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L AT BS 620 FOUND DAMAGE HOLES DURING HFEC INSPECTION. CUT OUT DAMAGE STRINGER SECTION AT BS 620 STR 27L DIM 15" LONG IAW SRM 51-10-1 AND 53 10-3 FIG 1. FABRICATED STR REPAIR MAT USED BAC 1498-141 7075-T6 DIM 15" LONG AND 2EA SPLICES MAT USED BAC 1498-132, 7075-T6 DIM 13 3/4" AND 14 1/4" LONG IAW SRM 53-10-2 FIG 9 AND 53-10-3 FIG1. TREATED AND PRIMED  IAW SRM 51-10-2, INSTALLED STRINGER AND SPLICES IAW SRM 51-30-2 REV. 103.
